# SDR MWEA010783

- Difficulty date: May 21, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 723,831 hours, 60,669 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 59148657
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING FORWARD SPAR LOWER ATTACH FITTINGS TO PRESSURE BULKHEAD WEB AND FUSELAGE SKIN IS CRACKED IN RADIUS.  FUSELAGE STATION 606 ABOVE LONGERON 24 LEFT.  REMOVED CRACKED FITTING, LOCATED, DRILLED AND INSTALLED NEW FITTING.
